MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PEDIATRIC BIOMEDICUS FEMORAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO S. DE R.L. DE CV PEDIATRIC BIOMEDICUS FEMORAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 96820-108
Medical Device Problem Codes Mechanical Problem (1384); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
(pli 10, 20, 30, and 40) medtronic received information that prior to use of 3 bio-medicus nextgen pediatric arterial and venous cannula, and 1 bio-medicus arterial life support catheter, it was reported that the obturator was feeling "sticky" in the cannula and it was not going in straight.Customer said it felt like obturator was meeting resistance and it was getting deformed.There was no damage to the packaging.No other devices in the same box/shipping container were damaged.All 4 device's were replaced, and the final cannula felt normal and was used.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed the device was received with the obturator inserted into the cannula with the tip protruding from the cannula tip.Additional visual inspection showed the obturator was deformed inside the cannula.The obturator outer diameter (od) was measured using a keyence scope and the cannula tip inner diameter (id) was measured using a plug gage.The cannula tip id was measured, and it was within specification.The obturator od was measured, and it was within specification.The obturator was inserted and removed several times with no issues noted.The reason for the return was not confirmed.Correction b5: medtronic received information that prior to use of three bio-medicus nextgen pediatric arterial cannulae, and one bi o-medicus arterial life support catheter, it was reported that the obturators were feeling "sticky" in the cannulae and they were not going in straight.The customer said it felt like obturators were meeting resistance and getting deformed.  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PEDIATRIC BIOMEDICUS FEMORAL CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24688737
Report Number9617601-2026-02017
Device Sequence Number9653490
Product Code DWF
UDI-Device Identifier00763000116293
UDI-Public(01)00763000116293(17)300106(10)232995689
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96820-108
Device Catalogue Number96820-108
Device Lot Number232995689
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown